# SDR EIA2007037

- Difficulty date: February 22, 2007
- Submitted: March 2, 2007
- Operation: Air carrier
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- Aircraft time: 96,101 hours, 22,811 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spar
- Condition: Corroded
- Location: T/E Flap
- Component: Flap, Boeing
- Component part number: 65B020702
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AT RT WING INBOARD FLAP (65B02070-2) MOST INBOARD INTERNAL STRUCTURE, REPAIR TO FIBERGLASS WEDGE.  TRIM AFFECTED AREA OF THE REAR SPAR TO REMOVE CORROSION.  FABRICATE AND INSTALL A SPAR SECTION AND SPLICE CHANNEL.  REPAIR TRAILING EDGE WEDGE SECTION CORE AND SKIN.  RESTORE ASSEMBLY FINISH CONDUCT DVI AND TEST TAP INSP.
